# SDR MWEA96313

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LIGHT CORROSION FOUND IN UPPER FLANGE OF CABIN FLOOR BEAM BETWEEN NUTPLATES AT STA 996 ABOVE WASTE DRAIN TUBE ON RT SIDE.  REPLACED UPPER CAP ANGLE IAW SRM 53-1.
